MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001271350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc as the account could not provide the available information after good faith efforts.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi)#.
 
Event or Problem Description
It was reported the device material broke and an unretrieved device fragment caused a minor injury to the patient.During flexima? apdl device, part of the locking loop suture broke and remained inside the patient.The physician cut the flexima? apdl devic just below the hub and proceeded to pull the device out without first inserting a wire to straighten the drain.As the device was removed, the suture in the locking loop broke, resulting in a device fragment being left behind in the patient.Although the event was initially described as ongoing, additional information received through the good faith effort (gfe) process states the patient is doing well with no complications.A cardiothoracic surgeon evaluated the retained suture fragment and determined that surgical removal would pose a higher risk than leaving the fragment inside of the patient.The patient has been checked twice since the event and continues to do well without issues.

Brand Name
FLEXIMA? APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 first street
propark, el coyol
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24136777
Report Number2124215-2026-03930
Device Sequence Number14810168
Product Code FFA
UDI-Device Identifier08714729323112
UDI-Public(01)08714729323112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271350
Device Catalogue NumberM001271350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown